Proceedings of the Japan Academy, Series A, Mathematical Sciences

Holomorphic curves with an infinite number of deficiencies

Nobushige Toda

Full-text: Open access


For each positive integer $p$, there exists a holomorphic curve of order $p$ mean type with an infinite number of deficiencies, the sum of which to the a power is divergent, where $0 < a < 1/3$.

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 80, Number 6 (2004), 90-95.

First available in Project Euclid: 13 May 2005

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32H30: Value distribution theory in higher dimensions {For function- theoretic properties, see 32A22}
Secondary: 30D35: Distribution of values, Nevanlinna theory

Holomorphic curve deficiency


Toda, Nobushige. Holomorphic curves with an infinite number of deficiencies. Proc. Japan Acad. Ser. A Math. Sci. 80 (2004), no. 6, 90--95. doi:10.3792/pjaa.80.90.

Export citation


  • Cartan, H.: Sur les combinaisons linéaires de $p$ fonctions holomorphes données. Mathematica 7, 5–31 (1933).
  • Chen, W.: Defect relations for degenerate meromorphic maps. Trans. Amer. Math. Soc., 319 (2), 499–515 (1990).
  • Fujimoto, H.: Value Distribution Theory of the Gauss Map of Minimal Surfaces in $\mbox{\boldmath $R$}^m$. Aspects of Mathematics, E21, Friedr. Vieweg and Sohn, Braunschweig (1993).
  • Hayman, W. K.: Meromorphic Functions. Oxford Mathematical Monographs. Clarendon Press, Oxford (1964).
  • Nevanlinna, R.: Le théorème de Picard-Borel et la théorie des fonctions méromorphes. Gauthier-Villars, Paris (1929).
  • Nochka, E. I.: On the theory of meromorphic functions. Soviet Math. Dokl., 27-2, 377–381 (1983).
  • Weitsman, A.: A theorem of Nevanlinna deficiencies. Acta Math., 128, 41-52 (1972).
  • Weyl, H.: Meromorphic Functions and Analytic Curves. Annals of Mathematics Studies, no.,12, Princeton Univ. Press, Princeton, N.J. (1943).
  • Krutin, V. I.: On the magnitudes of the positive deviations and of the defects of entire curves of finite lower order. Math. USSR Izvestija, 13, 307–333 (1979).
  • Hussain, M.: The defects and deviations of entire curves. Teor. Funkcii. Funkcional. Anal. i Prilozen., 20, 161–171 (1974), (in Russian).
  • Savchuk, Ya. I.: Set of deficient vectors of integral curves. Ukrain. Mat. Zh., 35, 385–389 (1983), (in Russian); English Translation in Ukrain. Math. J., 35, 334–338 (1983).